Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Tumor removed by Hysterectomy. Delayed periods,big clots,not pregnant. Cause of delay?

I had a partial hysterectomy in October 2011 and also had a 10 centimeter tumor romoved (along with my left ovary and left fallopian tube ). As of today I have had my period for 1 month and 4 days now straight. Big clots. I haven t had sex inover 6 months - so i know i am not pregnant. What is the cause of my period lasting over a month?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
thanks for your query.
Following a hysterectomy, you should not be having ANY period - let alone bleeding straight for over a month.
It warrants examination by a gynecologist.
You could be having a lesion on the cervical stump left behind.
Also, certain hormonal imbalances, as well as being on blood thinners, could result in this.
Take care, and do not ignore this for long.
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor